Ein high-indices-Theorem für Dirchletsche Reihen.

W. Meyer-König; K. Zeller

Mathematische Zeitschrift (1960)

  • Volume: 74, page 221-231
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyer-König, W., and Zeller, K.. "Ein high-indices-Theorem für Dirchletsche Reihen.." Mathematische Zeitschrift 74 (1960): 221-231. <http://eudml.org/doc/169882>.

author = {Meyer-König, W., Zeller, K.},
journal = {Mathematische Zeitschrift},
keywords = {series, sequences},
pages = {221-231},
title = {Ein high-indices-Theorem für Dirchletsche Reihen.},
url = {http://eudml.org/doc/169882},
volume = {74},
year = {1960},

AU - Meyer-König, W.
AU - Zeller, K.
TI - Ein high-indices-Theorem für Dirchletsche Reihen.
JO - Mathematische Zeitschrift
PY - 1960
VL - 74
SP - 221
EP - 231
KW - series, sequences
UR - http://eudml.org/doc/169882
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.